MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW); CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2092-4040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, weight, ethnicity, and race are unknown.This information was not available from the facility.During inflation, the balloon ruptured at rbp.Recurrence of this malfunction could result in a flow limiting dissection or perforation.No patient injury reported.This mdr is being reported conservatively.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Report source: foreign country: (b)(6).The angiosculpt device was infectious and discarded by the facility, thus no returned product investigation was performed.
 
Event or Problem Description
The angiosculpt device was used in a vascular access intervention therapy (vaivt).During the first inflation at 14 atm, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.

Brand Name
ANGIOSCULPT PTA SCORING BALLOON CATHETER (OTW)
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key10472205
Report Number3005462046-2020-00035
Device Sequence Number14155438
Product Code PNO
UDI-Device Identifier00813132021405
UDI-Public00813132021405
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/26/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2023
Device Model Number2092-4040
Device Catalogue Number2092-4040
Device Lot NumberG20010002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2020
Initial Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005